Ramsey numbers of Berge-hypergraphs and related structures

Main Article Content

Nika Salia Casey Tompkins Zhiyu Wang Oscar Alonso Zamora Luna


For a graph $G=(V,E)$, a hypergraph $\cH$ is called a \textit{Berge}-$G$, denoted by $BG$, if there exists an injection $f: E(G) \to E(\cH)$ such that for every $e \in E(G)$, $e \subseteq f(e)$. Let the Ramsey number $R^r(BG,BG)$ be the smallest integer $n$ such that for any $2$-edge-coloring of a complete $r$-uniform hypergraph on $n$ vertices, there is a monochromatic Berge-$G$ subhypergraph.In this paper, we show that the 2-color Ramsey number of Berge cliques is linear. In particular, we show that $R^3(BK_s, BK_t) = s+t-3$ for $s,t \geq 4$ and $\max(s,t) \geq 5$ where $BK_n$ is a Berge-$K_n$ hypergraph. We also investigate the Ramsey number of tracehypergraphs, suspension hypergraphs and expansion hypergraphs.

Article Details

How to Cite
Salia, N., Tompkins, C., Wang, Z., & Zamora Luna, O. (2019). Ramsey numbers of Berge-hypergraphs and related structures. Acta Mathematica Universitatis Comenianae, 88(3), 1035-1042. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1239/759